Local Fractional Functional Method for Solving Diffusion Equations on Cantor Sets

Ma, Lian-Chuan, Ma, Wei-Gang, Cao, Yuan . Abstract and Applied Analysis 2014. 2014 (803693) :-

Locate this article in:

Bibtex

@article{CIS-317447,
  Author = {Ma, Lian-Chuan and Ma, Wei-Gang and Cao, Yuan},
  Title = {Local Fractional Functional Method for Solving Diffusion Equations on Cantor Sets},
  Journal = {Abstract and Applied Analysis},
  Volume = {2014},
  Number = {803693},
  Year = {2014},
  Pages = {--},
  Keywords = {}
}

Similar articles